Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 26 October 2011

On the Closed Form Solutions of Linear and Nonlinear Cauchy Reaction-Diffusion Equations Using the Hybrid of Fourier Transform and Variational Iteration Method

S.S. Nourazar1, A. Nazari-Golshan2 & M. Nourazar3

Physics International, Volume 2, Issue 1, pp. 8–20 · doi.org/10.3844/pisp.2011.8.20

8,195 accesses5,210 downloads10 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Problem statement: In the present study, a hybrid of Fourier transform and Variational Iteration Method (FTVIM) is developed for solving the non-homogeneous linear and nonlinear partial differential equations of Cauchy reaction-diffusion problem. Approach: The closed form solutions obtained from the series solution of recursive sequences is valid for the entire range of problem domain. Results and Conclusion: Moreover, the very rapid convergence towards the exact solutions using the new method, FTVIM, indicates that the amount of computational work is much less than the computational work required for both the previous VIMs and the modified VIMs.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Nourazar, S., Nazari-Golshan, A. & Nourazar, M. (2011). On the Closed Form Solutions of Linear and Nonlinear Cauchy Reaction-Diffusion Equations Using the Hybrid of Fourier Transform and Variational Iteration Method. Physics International, 2(1), 8–20. https://doi.org/10.3844/pisp.2011.8.20

Licence
CC BY 3.0
Issue
Volume 2, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On the Closed Form Solutions of Linear and Nonlinear Cauchy Reaction-Diffusion Equations Using the Hybrid of Fourier Transform and Variational Iteration MethodPhysics International · Volume 2, Issue 1 · pp. 8–20 · CC BY 3.0Download